# SDR AWXA200600545

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON RT INBOARD SEAT TRACK AT 3 POINTS LOCATED AT FS 37+1"; FS 39 AND FS 40+19" AT Y-765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 55-31-15.  NEW SEAT TRACK WAS INSTALLED FROM FS 36 TO FS 41 AT Y-765 IAW AIRBUS 319 SRM 51-42-11 AND 51-72-11.
